On the Average Value of a Generalized Pillai Function over Z[i] in the Arithmetic Progression

Authors

  • P. D. Varbanets
  • Z. Yu. Dadayan

Abstract

We construct an asymptotics relation for the average value of the generalized Pillai function in the arithmetic progression.

Published

25.06.2013

Issue

Section

Research articles

How to Cite

Varbanets, P. D., and Z. Yu. Dadayan. “On the Average Value of a Generalized Pillai Function over Z[i] in the Arithmetic Progression”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 6, June 2013, pp. 755–764, https://umj.imath.kiev.ua/index.php/umj/article/view/2460.